# SDR USAA960229

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274US
- Make and model: Boeing 737-2B7
- Aircraft serial: 22886
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6546812170
- Condition: Corrosion
- Location: Bs 1006-986.5
- Part time: 35,486 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 2 INCH BY 3 INCH CORROSION INTERCOSTAL STATION 1006 - 986.5 '0' BL.  REPLACED WITH INDENTICAL PART NR 65-46812-170, REPAIRED PER SRM 51-10-1.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
